# SDR ASAA2018030623827

- Difficulty date: March 6, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 21,246 hours, 6,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT SHIELD HAS CORROSION BETWEEN BS 767 AND BS 787, STR 25R AND STR 26R. GROUNDED - YES. REMOVED CORROSION ON SHIELD IAW SRM 51-10-02 ORIGINAL THICKNESS IS .050 REMAINING THICKNESS IS .040 LOSS OF .010 OUT OF LIMITS IAW SRM 53-60-15. REMOVED SHIELD IAW SRM 51-40-02, LOCATED AND DRILLED NEW SHIELD IAW SRM 51-40-05, INSTALLED NEW SHIELD IAW SRM & BAC DWG 146A0081 REV A.
